Nagoya Mathematical Journal

Categories of multiplicative functors and Weil's infinitely near points

O. O. Luciano

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 109 (1988), 69-89.

Dates
First available: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118780892

Mathematical Reviews number (MathSciNet)
MR0931952

Zentralblatt MATH identifier
0661.58007

Subjects
Primary: 58A20: Jets
Secondary: 18F15: Abstract manifolds and fiber bundles [See also 55Rxx, 57Pxx]

Citation

Luciano, O. O. Categories of multiplicative functors and Weil's infinitely near points. Nagoya Mathematical Journal 109 (1988), 69--89. http://projecteuclid.org/euclid.nmj/1118780892.


Export citation

References

  • [1] Kainz, G. and Michor, P., Natural transformations in differential geometry, to appear in Czech. Math. J.
  • [2] Luciano, Odilon Otavio, Nebuleuses infinitesimalement fibrees, Works of the Dept. of Math., 85, Univ. of Sao Paulo, 1985.
  • [3] Morimoto, A., Prolongations of geometric structures, Math. Inst. Nagoya Uni- versity, Chikusa-Ku, Nagoya, Japan, 1969.
  • [4] Weil, A., Theorie des points proches sur les varietes differentielles, Colloque de Topologie et Geometrie Diferentielle, Strasbourg, 1953, 111-117. Institutede MatematicaeEstatisica Unversdade de Sao Paulo Caixa Postal 20. 570 AgendaIguatemi) 014-98–SAOPAULO Brasil and InstitutFourier Universite de Grenoble I Laboratoire deMathematiques B.P. 7U 38102St-Martin-d'Heres France